News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: I want to increase my weight


 smart_dr84 - Fri May 04, 2007 2:22 am

I'm 22 years old, and I'm medical student, my problem is that I'm thin,my body is slim but my limbs are very thin -the circumference of my arm, forearm, thigh & leg isn't suitable for my age, my height is 1.76 m, weight 65 KG, I do alot of work daily but I don't think this is the problem as my weight doesn't increase when I take more times for rest, I don't eat well but it's not that little, also I have normal thyroid functions, I heard about taking (Deca-Durabolin"Nandrolone" injections) but I don't know if it's suitable and its dose, would anyone kindly tell me what to do in this?
 Dr. Chan Lowe - Mon Jun 04, 2007 2:02 pm

User avatar In general I recommend against using supplements or medications to increase weight.

By my calculations your body mass index (weight divided by height squared = kg/m2) is 21 which is normal. Some people simply have a faster metabolism than others and tend to be slim.

You may want to see your primary care doctor for a general check up. Unless there are symptoms from your weight being too low, such as bradycardia or problems maintaining appropriate body temperatures, I would not recommend aggressive weight gain measures.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here